Open Access
Translator Disclaimer
November, 1993 Orderings for Positive Dependence on Multivariate Empirical Distributions
Magdy H. Metry, Allan R. Sampson
Ann. Appl. Probab. 3(4): 1241-1251 (November, 1993). DOI: 10.1214/aoap/1177005281

Abstract

The study of orderings for positive dependence on bivariate empirical distributions can be viewed as the study of partial orderings on the set $S_N$ of all permutations of the integers $1,\ldots,N$. This paper extends earlier bivariate results to multivariate empirical distributions, with focus on the trivariate case. In terms of a newly defined notion of relative rearrangement, characterizations are given of the more positively upper orthant dependent ordering and related orderings. A new partial ordering describing concordance on $(S_N)^m$ is also introduced and connected with the positively upper orthant dependence ordering.

Citation

Download Citation

Magdy H. Metry. Allan R. Sampson. "Orderings for Positive Dependence on Multivariate Empirical Distributions." Ann. Appl. Probab. 3 (4) 1241 - 1251, November, 1993. https://doi.org/10.1214/aoap/1177005281

Information

Published: November, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0795.62051
MathSciNet: MR1241043
Digital Object Identifier: 10.1214/aoap/1177005281

Subjects:
Primary: 62H05
Secondary: 20B99

Keywords: arrangement increasing function , empirical rank distribution , more concordant , more PUOD , ordering for positive dependence , partial ordering , permutation , relative rearrangement

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.3 • No. 4 • November, 1993
Back to Top